Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Hodge polynomials of the moduli spaces of triples of rank (2,2).

dc.contributor.authorMuñoz, Vicente
dc.contributor.authorOrtega, Daniel
dc.contributor.authorVázquez Gallo, M. Jesús
dc.date.accessioned2023-06-20T10:34:15Z
dc.date.available2023-06-20T10:34:15Z
dc.date.issued2009
dc.description.abstractLet X be a smooth projective curve of genus g ≥ 2 over the complex numbers. A holomorphic triple (E1, E2, φ) on X consists of two holomorphic vector bundles E1 and E2 over X and a holomorphic map φ: E2 → E1. There is a concept of stability for triples which depends on a real parameter σ. In this paper, we determine the Hodge polynomials of the moduli spaces of σ-stable triples with rk(E1) = rk(E2) = 2, using the theory of mixed Hodge structures (in the cases that they are smooth and compact). This gives in particular the Poincar´e polynomials of these moduli spaces. As a byproduct, we also give the Hodge polynomial of the moduli space of even degree rank 2 stable vector bundles.
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/20887
dc.identifier.doi10.1093/qmath/han007
dc.identifier.issn0033-5606
dc.identifier.officialurlhttp://qjmath.oxfordjournals.org/content/60/2/235
dc.identifier.relatedurlhttp://arxiv.org/pdf/math/0701642v1.pdf
dc.identifier.urihttps://hdl.handle.net/20.500.14352/50580
dc.issue.number2
dc.journal.titleQuarterly Journal of Mathematics
dc.language.isoeng
dc.page.final272
dc.page.initial235
dc.publisherOxford University Press
dc.rights.accessRightsopen access
dc.subject.cdu512.7
dc.subject.keywordModuli space
dc.subject.keywordComplex curve
dc.subject.keywordStable triple
dc.subject.keywordHodge polynomial.
dc.subject.ucmGeometria algebraica
dc.subject.unesco1201.01 Geometría Algebraica
dc.titleHodge polynomials of the moduli spaces of triples of rank (2,2).
dc.typejournal article
dc.volume.number60
dcterms.referencesAlvarez-Consul, L.; Garcıa-Prada, O.: Dimensional eduction, SL (2,C)-equivariant bundles, and stable holomorphic chains. Internat. J. Math. 12 (2001) 159–201. Alvarez-Consul, L.; Garcıa-Prada, O.; Schmitt, A.: On the geometry of moduli spaces of holomorphic chains over compact Riemann surfaces. Internat. Math. Res. Papers, Art ID 73597 (2006) 1–82. Bradlow, S. B.; Daskalopoulos: Moduli of stable pairs for holomorphic bundles over Riemann surfaces.Internat. J. Math. 2 (1991) 477–513. Bradlow, S. B.; Garcıa–Prada, O.: Stable triples, equivariant bundles and dimensional reduction. Math.Ann. 304 (1996) 225–252. Bradlow, S. B.; Garcıa–Prada, O.; Gothen, P.B: Moduli spaces of holomorphic triples over compact Riemann surfaces. Math. Ann. 328 (2004) 299–351. Burillo, J.: El polinomio de Poincar´e–Hodge de un producto sim´etrico de variedades k¨ahlerianas compactas.Collect. Math. 41 (1990) 59–69. Del Bano, S.: On the motive of moduli spaces of rank two vector bundles over a curve. Compositio Math.131 (2002) 1–30. Deligne, P.: Th´eorie de Hodge I,II,III. In Proc. I.C.M.,vol. 1, 1970, pp. 425–430; in Publ. Math. I.H.E.S.40 (1971) 5–58; ibid. 44 (1974) 5–77. Deligne, P.: Theoreme de Lefschetz et criteres de d´egenerescence de suites spectrales. Publ. Math. I.H.E.S.35 (1968) 259–278. Durfee, A.H.: Algebraic varieties which are a disjoint union of subvarieties, Lecture Notes in Pure Appl.Math. 105, Marcel Dekker, 1987, pp. 99–102. Danivol, V.I.; Khovanskiı, A.G.: Newton polyhedra and an algorithm for computing Hodge-Deligne numbers, Math.U.S.S.R. Izvestiya 29 (1987) 279–298. Earl, R.; Kirwan, F.: The Hodge numbers of the moduli spaces of vector bundles over a Riemann surface.Q. J. Math. 51 (2000) 465–483. Fulton, W.; MacPherson, R.: A compactification of configuration spaces. Annals of Math. 139 (1994)183–225. Garcıa–Prada, O.: Dimensional reduction of stable bundles, vortices and stable pairs. Internat. J. Math.5 (1994) 1–52. Garcıa–Prada, O.; Gothen, P.B.; Munoz, V.: Betti numbers of the moduli space of rank 3 parabolic Higgs bundles. Memoirs Amer. Math. Soc. In press. Gothen, P.B.: The Betti numbers of the moduli space of stable rank 3 Higgs bundles on a Riemann surface.Internat. J. Math. 5 (1994) 861–875. Gothen, P.B., King, A.D.: Homological algebra of quiver bundles. J. London Math. Soc. (2) 71 (2005)85–99. Griffiths, P.: Periods of integrals on algebraic manifolds. III. Some global differential-geometric properties of the period mapping. Publ. Math. I.H.E.S. 38 (1970) 125–180. Hitchin, N.J.: The self-duality equations on a Riemann surface, Proc. London Math. Soc. (3) 55 (1987)59–126. Kirwan, F.: On the homology of compactifications of moduli spaces of vector bundles over a Riemann surface. Proc. London Math. Soc. (3) 53 (1986) 237–266. Munoz, V.; Ortega, D.; V ˜ azquez-Gallo, M-J.: Hodge polynomials of the moduli spaces of pairs.Internat.J. Math. In press. Narasimhan, M. S.; Ramanan, S.: Geometry of Hecke cycles. I. C. P. Ramanujam—a tribute, pp. 291–345,Tata Inst. Fund. Res. Studies in Math. 8, Springer, Berlin-New York, 1978. Schmitt, A.: A universal construction for the moduli spaces of decorated vector bundles. Transform. Groups 9 (2004) 167–209. Thaddeus, M.: Stable pairs, linear systems and the Verlinde formula. Invent. Math. 117 (1994) 317–353
dspace.entity.typePublication

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
VMuñoz27ibre.pdf
Size:
410.28 KB
Format:
Adobe Portable Document Format

Collections